# SDR UALA2011022500948

- Difficulty date: February 22, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 57,747 hours, 21,263 cycles
- Engine: Iae V2527A5
- Engine time: 41,934 hours, 15,925 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Drain Line
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENG LEAKING FUEL. RAN NR 2 ENG REF AMM 71-70- 00.  FOUND FUEL FROM "CORE", 12 DPM.  SHUT ENGINE DOWN, FUEL LEAK, 3 DROPS PER MINUTE FROM "CORE".  ACCEPTABLE TO FLY ON 25 HRS PROVIDED THE 25 HR FLYBACK LIMIT IS NOT EXCEEDED.  FUEL LEAK IS FROM DRAIN MAST, "CORE' DRAIN PORT.  REMOVED DRAIN LINES FROM MASTER ACTUATOR LPC BLEED, VSV ACTUATOR, ACC ACTUATOR, LPC SLAVE ACTUATOR.   BAGGED DRAINS & ACCOMPLISHED 5 MIN IDLE RUN.  NO LEAKS FOUND FROM ANY COMPONENT. SECURED DRAIN LINES.
